# SDR FDEA201104121444

- Difficulty date: April 12, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOR SKIN GOT CORROSION AT STA 845 SURROUND GROUNDING STUD (RIB 13-14, STR7-8).
